# SDR DALA2023080106211

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GENERATION FLOOR ACCESS PANELS 221SF, 222EF, 221NF, 222AWF, AND 222SF. SUMMARY OF NRC 00283: CORROSION LEVEL 2. FLOOR ACCESS PANELS 222EF AND 222SF WAS REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 2 REPAIR 2, FLOOR PANELS 221SF AND 221NF WERE FABRICATED PER DWG: 9952521 REV BB. GVI WAS PERFORMED ON FLOOR PANEL 222AWF AND NO CORROSION WAS FOUND PER B717-200 AMM 05-21-02-210-801 PARAGRAPH A (1). (LP #2894592)
